# SDR SWAA2021020145226

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 47,800 hours, 23,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVERWING FLICKERS.  RELAMPED EMERGENCY EXIT SIGN OVER WING IAW AMM 33-51 -01.
